Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/44551
Title: A Second Order Approximation for Quasilinear Non-Fickian Diffusion Models
Authors: Ferreira, José Augusto 
Gudiño, Elias 
Oliveira, Paula de 
Issue Date: 2013
Publisher: De Gruyter
Project: PEst- C/MAT/UI0324/2011 
Serial title, monograph or event: Computational Methods in Applied Mathematics
Volume: 13
Issue: 4
Abstract: In this paper initial boundary value problems, defined using quasilinear diffusion equations of Volterra type, are considered. These equations arise for instance to describe diffusion processes in viscoelastic media whose behavior is represented by a Voigt–Kelvin model or a Maxwell model. A finite difference discretization defined on a general non-uniform grid with second order convergence order in space is proposed. The analysis does not follow the usual splitting of the global error using the solution of an elliptic equation induced by the integro-differential equation. The new approach enables us to reduce the smoothness required to the theoretical solution when the usual split technique is used. Non-singular and singular kernels are considered. Numerical simulations which show the effectiveness of the method are included.
URI: http://hdl.handle.net/10316/44551
Other Identifiers: 10.1515/cmam-2013-0017
DOI: 10.1515/cmam-2013-0017
Rights: embargoedAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
JAF_EG_PO_CMAM2013.pdf148.54 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

8
checked on May 29, 2020

WEB OF SCIENCETM
Citations

8
checked on May 29, 2020

Page view(s) 20

644
checked on Jun 3, 2020

Download(s)

80
checked on Jun 3, 2020

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.